L'axiome de normalité pour Les espaces totalement ordonnés

Journal of Symbolic Logic 55 (1):277-283 (1990)

We show that the following property (LN) holds in the basic Cohen model as sketched by Jech: The order topology of any linearly ordered set is normal. This proves the independence of the axiom of choice from LN in ZF, and thus settles a question raised by G. Birkhoff (1940) which was partly answered by van Douwen (1985)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274967
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,223
Through your library

References found in this work BETA

Lattice Theory.Garrett Birkhoff - 1940 - Journal of Symbolic Logic 5 (4):155-157.
The Axiom of Choice.Gershon Sageev - 1976 - Journal of Symbolic Logic 41 (4):784-785.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Partially Ordered Sets and the Independence Property.James H. Schmerl - 1989 - Journal of Symbolic Logic 54 (2):396-401.
Pour une approche wittgensteinienne des règles économiques.Bénédicte Reynaud - 2005 - Revue de Métaphysique et de Morale 3 (3):349-374.


Added to PP index

Total views
20 ( #460,844 of 2,285,775 )

Recent downloads (6 months)
12 ( #71,280 of 2,285,775 )

How can I increase my downloads?


My notes

Sign in to use this feature